# SDR DXTA2025010601816

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 6,325 hours, 4,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 72124000
- Part serial: 0476
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS REMAIN ILLUMINATED WITH SWITCH IN THE ARM POSITION. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTING IMPACT SWITCH. OPS CHECK GOOD. IAW EMB-505 AMM 33-52-17.
